Farmako logo
HomeMedicine DeliveryABDM
Decorative illustration
HomeMedicine DeliveryABDM
footer illustration
HomePrivacy PolicyTerms & Conditions
Download the App
play-storeapp-store
Copyright Farmako Healthcare Private Limited © 2025 All rights reserved
facebooktwitterlinkedininstagram
medicine

Anapara 250mg Syrup

bottle of 60.0 ml Syrup
30 minute delivery
bottle of 60.0 ml Syrup
₹ 27.80
Get it on upto a 20% discount on Farmako
Delivering to
Out of Stock
Ask Life AI anything about this medicine
Life me about medicines!

Manufacturer

Anabolic Remedies Pvt Ltd

Salt Composition

Paracetamol (250mg)

Key InformationDirections for UseSafety InformationHow it worksQuick Tips

Manufacturer

Anabolic Remedies Pvt Ltd

Salt Composition

Paracetamol (250mg)

Key Information

Short Description

Anapara 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).

Dosage Form

Syrup

Introduction

Anapara 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.

Directions for Use

Give Anapara 250mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Anapara 250mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.

Safety Information

Side Effects

No common side effects listed.

Interacting Medicines

Nimesulide Oxyphenbutazone Metamizole

How it works

Anapara 250mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.

Quick Tips

Give Anapara 250mg Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. If Anapara 250mg Syrup does not seem to be helping your child, contact your doctor for advice.

Short Description

Anapara 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever).

Dosage Form

Syrup

Introduction

Anapara 250mg Syrup is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Give Anapara 250mg Syrup to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Anapara 250mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.

Side Effects

No common side effects listed.

Interacting Medicines

Nimesulide Oxyphenbutazone Metamizole
Anapara 250mg Syrup possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Give Anapara 250mg Syrup to your child with food or milk to prevent an upset stomach. Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine. Inform the doctor if your child has liver disease. If Anapara 250mg Syrup does not seem to be helping your child, contact your doctor for advice.

Related Medicines

medicine

Leximol Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 30.00
20% off
medicine

Scotmol 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 48.00
20% off
medicine

Parabon 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 32.40
20% off
medicine

Riyopara 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 35.44
20% off
medicine

Feveryl Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 36.09
20% off
medicine

Tempsol 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 32.00
20% off
medicine

Parabet Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 36.00
20% off
medicine

Bromol 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 42.00
20% off
medicine

Molvon 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 38.00
20% off
medicine

Fexeno 250mg Syrup

bottle of 60.0 ml Syrup
20% offbottle of 60.0 ml Syrup
₹ 43.00
20% off

Frequently asked questions

How much Anapara 250mg Syrup should I give to my child?

Always consult your doctor for personalized dosage instructions, taking into account the strength of the medicine and your child's age. You can also refer to the label or packaging leaflet for guidance. The typical recommended dose is 10-15 mg/kg per dose, every 4 to 6 hours. If unsure, consult your child's doctor.

When will my child's condition improve after taking Anapara 250mg Syrup?

Anapara 250mg Syrup typically starts working within 30 to 60 minutes of intake and reaches its peak effect within 3 to 4 hours. Your child may start to feel better after a few doses. If the pain or fever persists, consult your child's doctor immediately.

My child vomited after taking Anapara 250mg Syrup. What should I do?

If your child vomits within 30 minutes of taking Anapara 250mg Syrup, repeat the dose. If it has been more than 30 minutes and your child vomits, do not repeat the dose and wait until the next scheduled dose. If unsure, consult your doctor.

Can I give Anapara 250mg Syrup to my child for low-grade fever?

You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. However, it is essential to consult your child's doctor first.

My child's fever is persistent even after taking Anapara 250mg Syrup. What should I do?

If the fever doesn't come down after the initial few doses, the cause might be an infection (virus or bacteria). It is advised to consult your child's doctor for specific treatment.

How much of Anapara 250mg Syrup is considered as an overdose?

Only take four doses of Anapara 250mg Syrup in 24 hours, with a gap of at least 4-6 hours between doses. Do not take it for more than 3 days without consulting your doctor. Taking more than 250 mg/kg can lead to toxicity and potentially fatal consequences. Inform your doctor immediately if you suspect an overdose, even if your child seems well, as there is a risk of delayed, serious liver damage.

Is there any special diet my child needs to follow while taking this medicine?

Unless instructed by your doctor, your child should maintain a normal, balanced diet while taking this medicine, as a lack of nutrition can increase the risk of medicinal toxicity.

Where should I store this medicine?

Keep this medicine at room temperature in a dry place, out of reach of children.

In what conditions Anapara 250mg Syrup must be given with caution?

Use Anapara 250mg Syrup with caution if your child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. Share your child's complete medical history with your doctor to ensure the medicine is safe for your child.

Can I give Anapara 250mg Syrup on a routine basis when my child is taking a vaccine?

Anapara 250mg Syrup usually does not interfere with vaccine ingredients or cause a bad reaction in a child who has just been vaccinated. However, it is best to let your child recover from the ongoing illness and finish the course of the medicine before giving the vaccine.

Always consult your doctor for personalized dosage instructions, taking into account the strength of the medicine and your child's age. You can also refer to the label or packaging leaflet for guidance. The typical recommended dose is 10-15 mg/kg per dose, every 4 to 6 hours. If unsure, consult your child's doctor.
Anapara 250mg Syrup typically starts working within 30 to 60 minutes of intake and reaches its peak effect within 3 to 4 hours. Your child may start to feel better after a few doses. If the pain or fever persists, consult your child's doctor immediately.
If your child vomits within 30 minutes of taking Anapara 250mg Syrup, repeat the dose. If it has been more than 30 minutes and your child vomits, do not repeat the dose and wait until the next scheduled dose. If unsure, consult your doctor.
You can give this medicine if your child has a temperature of 38.3°C (101°F) or higher. However, it is essential to consult your child's doctor first.
If the fever doesn't come down after the initial few doses, the cause might be an infection (virus or bacteria). It is advised to consult your child's doctor for specific treatment.
Only take four doses of Anapara 250mg Syrup in 24 hours, with a gap of at least 4-6 hours between doses. Do not take it for more than 3 days without consulting your doctor. Taking more than 250 mg/kg can lead to toxicity and potentially fatal consequences. Inform your doctor immediately if you suspect an overdose, even if your child seems well, as there is a risk of delayed, serious liver damage.
Unless instructed by your doctor, your child should maintain a normal, balanced diet while taking this medicine, as a lack of nutrition can increase the risk of medicinal toxicity.
Keep this medicine at room temperature in a dry place, out of reach of children.
Use Anapara 250mg Syrup with caution if your child has malnutrition, G6PD deficiency, liver disease, or any medicinal allergy. Share your child's complete medical history with your doctor to ensure the medicine is safe for your child.
Anapara 250mg Syrup usually does not interfere with vaccine ingredients or cause a bad reaction in a child who has just been vaccinated. However, it is best to let your child recover from the ongoing illness and finish the course of the medicine before giving the vaccine.
India' first 30 minutes
medicine delivery service
percentage
Get atleast 20% discount on all medicines
shield
We always ensure genuine medicines and qualified doctors
deliver
Completed over 2 lakhs super-fast deliveries